# SDR USAA990701

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 420
- Part time: 64,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURIGN Q2, C-1 CHECK, FOUND 1 INCH BY 1.5 INCH CORRODED AREA AT SEAT TRACK AT STATION 420 RT OUTBOARD SEAT TRACK.  CORROSION LEVEL 1, CORROSION TASK NR C58-53300.  (M)
